American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 76 found      Go to page: 1 2 3

[31] Michael Cowling, Garth Gaudry, Saverio Giulini and Giancarlo Mauceri. Weak type $(1,1)$ estimates for heat kernel maximal functions on Lie groups . Trans. Amer. Math. Soc. 323 (1991) 637-649. MR 967310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Charles P. Boyer and O. A. Sánchez-Valenzuela. Lie supergroup actions on supermanifolds . Trans. Amer. Math. Soc. 323 (1991) 151-175. MR 998351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Michael Cowling and Christopher Meaney. On a maximal function on compact Lie groups . Trans. Amer. Math. Soc. 315 (1989) 811-822. MR 958889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Peter Dourmashkin. A Poisson-Plancherel formula for the universal covering group with Lie algebra of type $B\sb n$ . Trans. Amer. Math. Soc. 312 (1989) 719-738. MR 988884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Eugene Gutkin. Representations of Hecke algebras . Trans. Amer. Math. Soc. 309 (1988) 269-277. MR 957070.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] John F. Price and Alladi Sitaram. Local uncertainty inequalities for locally compact groups . Trans. Amer. Math. Soc. 308 (1988) 105-114. MR 946433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Jacek M. Cygan and Leonard F. Richardson. Global solvability on compact nilmanifolds of three or more steps . Trans. Amer. Math. Soc. 301 (1987) 343-373. MR 879578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Kenneth I. Gross and Donald St. P. Richards. Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions . Trans. Amer. Math. Soc. 301 (1987) 781-811. MR 882715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] B. E. Blank. Knapp-Wallach Szeg\H o integrals. II. The higher parabolic rank case . Trans. Amer. Math. Soc. 300 (1987) 49-59. MR 871664.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] D. I. Wallace and Ryuji Yamaguchi. The Radon transform on ${\rm SL}(2,{\bf R})/{\rm SO}(2,{\bf R})$ . Trans. Amer. Math. Soc. 297 (1986) 305-318. MR 849481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Robert S. Strichartz. Harmonic analysis on Grassmannian bundles . Trans. Amer. Math. Soc. 296 (1986) 387-409. MR 837819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Patricio Cifuentes. $H\sp p$-classes on rank one symmetric spaces of noncompact type. I. Nontangential and probabilistic maximal functions . Trans. Amer. Math. Soc. 294 (1986) 133-149. MR 819939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Rainer Felix. Solvability of differential equations with linear coefficients of real type . Trans. Amer. Math. Soc. 293 (1986) 583-591. MR 816311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Pierre Lévy-Bruhl. Conditions suffisantes de r\'esolubilit\'e locale pour des op\'erateurs invariants \`a gauche sur des groupes nilpotents. II . Trans. Amer. Math. Soc. 293 (1986) 593-603. MR 816312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Ronald J. Stanke. Analytic uniformly bounded representations of ${\rm SU}(1,n+1)$ . Trans. Amer. Math. Soc. 290 (1985) 281-302. MR 787966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Henrik Schlichtkrull. On the boundary behaviour of generalized Poisson integrals on symmetric spaces . Trans. Amer. Math. Soc. 290 (1985) 273-280. MR 787965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Ewa Damek. Harmonic functions on semidirect extensions of type $H$ nilpotent groups . Trans. Amer. Math. Soc. 290 (1985) 375-384. MR 787971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Robert S. Strichartz. Mean value properties of the Laplacian via spectral theory . Trans. Amer. Math. Soc. 284 (1984) 219-228. MR 742422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Kil Hyun Kwon. Concatenations applied to analytic hypoellipticity of operators with double characteristics . Trans. Amer. Math. Soc. 283 (1984) 753-763. MR 737898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Kenneth D. Johnson. Generalized Hua-operators and parabolic subgroups. The cases of ${\rm SL}(n,\,{\bf C})$ and ${\rm SL}(n,\,{\bf R})$ . Trans. Amer. Math. Soc. 281 (1984) 417-429. MR 719678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Kenneth G. Miller. Inverses and parametrices for right-invariant pseudodifferential operators on two-step nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 721-736. MR 716847.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Lawrence Corwin. Criteria for solvability of left invariant operators on nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 53-72. MR 712249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Jacek M. Cygan and Leonard F. Richardson. Global solvability on two-step compact nilmanifolds . Trans. Amer. Math. Soc. 279 (1983) 537-554. MR 709567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Robert E. Kottwitz. Sign changes in harmonic analysis on reductive groups . Trans. Amer. Math. Soc. 278 (1983) 289-297. MR 697075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Andrzej Hulanicki and Joe W. Jenkins. Almost everywhere summability on nilmanifolds . Trans. Amer. Math. Soc. 278 (1983) 703-715. MR 701519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Rebecca A. Herb. Discrete series characters and Fourier inversion on semisimple real Lie groups . Trans. Amer. Math. Soc. 277 (1983) 241-262. MR 690050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Robert S. Strichartz. A Poisson summation formula for integrals over quadratic surfaces . Trans. Amer. Math. Soc. 270 (1982) 163-173. MR 642335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Roberto J. Miatello. An alternating sum formula for multiplicities in $L\sp{2}(\Gamma \backslash G)$ . Trans. Amer. Math. Soc. 269 (1982) 567-574. MR 637710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Ronald L. Lipsman and Joseph A. Wolf. Canonical semi-invariants and the Plancherel formula for parabolic groups . Trans. Amer. Math. Soc. 269 (1982) 111-131. MR 637031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Steven G. Krantz. Lipschitz spaces on stratified groups . Trans. Amer. Math. Soc. 269 (1982) 39-66. MR 637028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 76 found      Go to page: 1 2 3